Open Access
2014 Law of Large Numbers under Choquet Expectations
Jing Chen
Abstr. Appl. Anal. 2014(SI35): 1-7 (2014). DOI: 10.1155/2014/179506


With a new notion of independence of random variables, we establish the nonadditive version of weak law of large numbers (LLN) for the independent and identically distributed (IID) random variables under Choquet expectations induced by 2-alternating capacities. Moreover, we weaken the moment assumptions to the first absolute moment and characterize the approximate distributions of random variables as well. Naturally, our theorem can be viewed as an extension of the classical LLN to the case where the probability is no longer additive.


Download Citation

Jing Chen. "Law of Large Numbers under Choquet Expectations." Abstr. Appl. Anal. 2014 (SI35) 1 - 7, 2014.


Published: 2014
First available in Project Euclid: 6 October 2014

MathSciNet: MR3178850
Digital Object Identifier: 10.1155/2014/179506

Rights: Copyright © 2014 Hindawi

Vol.2014 • No. SI35 • 2014
Back to Top